# SDR DXTA200500685

- Difficulty date: April 19, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N307QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600307
- Aircraft time: 9,143 hours, 7,425 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Pilot Side
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

UPON LANDING PILOT'S (LEFT SIDE) BRAKES VERY SOFT AND SPONGY.  TRAVEL ALMOST TO THE STOPS BEFORE FIRM PRESSURE IS FELT.  PUMPED UP TO NEAR NORMAL PRESSURE BUT SYSTEM WILL NOT SUSTAIN NORMAL BREAKING PRESSURE.  COPILOT'S BRAKES NORMAL.  INSPECTED BRAKE RESERVOIR, ACCUMULATOR AND BRAKES ASSY FOR LEAKS, WEAR INDICATORS; PILOT, CO-PILOT BRAKE PEDALS FOR LEAKS, NO DEFECTS NOTED, APPLIED POWER TO AIRCRAFT AND CHECKED BRAKES FOR OPERATION, NO DEFECTS NOTED FROM PILOTS OR CO-PILOTS.  CONFERRED WITH TECH SERVICES, RETURN TO SERVICE IS OK.  BLED BRAKES IAW 560 M/M 32-42-00, OPS CHECKS NORM.  NO DEFECTS NOTED.
